# SDR 96ZZZX614

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RA
- Make and model: Bell 222B
- Aircraft serial: 47150
- Engine: Lyc LTS101750C1
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 414129001
- Condition: Blade Shift
- Location: Pt Rotor
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TURBINE ROTOR INSPECTION, SB LT101-72-50-0153, COMPLIED WITH EARLY DUE TO ANNUAL INSPECTION FOUND UNSERVICEABLE. TIME SINCE INSTALLATION 40.3 HOURS.  CYCLES, 65.
